Volume 161 Issue 2 – March 2005

Normalisation holomorphe d’algèbres de type Cartan de champs de vecteurs holomorphes singuliers

Pages 589-612 by Laurent Stolovitch

Decay of geometry for unimodal maps: negative Schwarzian case

Pages 613-677 by Jacek Graczyk, Duncan Sands, Grzegorz Świątek

Quadratic forms of signature (2,2) and eigenvalue spacings on rectangular 2-tori

Pages 679-725 by Alex Eskin, Gregory Margulis, Shahar Mozes

The uniqueness of the helicoid

Pages 727-758 by William H. Meeks III, Harold Rosenberg

Quasi-isometry invariance of group splittings

Pages 759-830 by Panos Papasoglu

Statistical properties of unimodal maps: the quadratic family

Pages 831-881 by Artur Ávila, Carlos Gustavo Moreira

Basic properties of SLE

Pages 883-924 by Steffen Rohde, Oded Schramm

The logarithmic spiral: a counterexample to the $K=2$ conjecture

Pages 925-957 by David B. A. Epstein, Vladimir Markovic

On the holomorphicity of genus two Lefschetz fibrations

Pages 959-1020 by Bernd Siebert, Gang Tian

Minimal $p$-divisible groups

Pages 1021-1036 by Frans Oort

Moduli space of principal sheaves over projective varieties

Pages 1037-1092 by Tomás Gómez, Ignacio Sols

Two dimensional compact simple Riemannian manifolds are boundary distance rigid

Pages 1093-1110 by Leonid Pestov, Gunther Uhlmann